# SDR ASAA2020092933239

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,796 hours, 15,594 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL LIGHT ILLUMINATED ON LANDING.  GROUNDED-YES.  FOUND FAULT CODE 75-10582 ACCOMPLISHED ACTUATORS TEST, PER B737-800 FIM 71-00-00-700-807-F00.  TEST PASSED NO ACTUATORS, TEST FAULTS, OK FOR SERVICE.
